# SDR HEEA0010012

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 1053180201
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R SHAFT CORROSION AND WEAR AT BEARING JOURNAL.
